# SDR 9902089962

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Not Latched
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FROM NOSE GEAR AREA OCCURRED AFTER GEAR RETRACTION ON TAKEOFF.  CREW RECYCLED GEAR WITH SAME RESULTS.  FLIGHT WAS RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  CREW DECLARED AN EMERGENCY DUE TO OVERWEIGHT LANDING CONDTIONS.  MAINTENANCE FOUND RIGHT NOSE GEAR DOOR NOT PROPERLY LATCHED AT SNUBBER.  RESECURED DOOR.
